MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION BSM-2354A; VITAL SIGNS MONITOR

NIHON KOHDEN CORPORATION BSM-2354A; VITAL SIGNS MONITOR
Model Number BSM-2354A
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the screen on their bedside monitor (bsm) is all white.Problem is consistent.Device will still power on and touchscreen works.Lcd unit needs to be replaced.Nihon kohden technical support provided the customer with the part numbers needed to complete the repair as the customer wanted to repair the unit himself.
 
Event or Problem Description
The customer reported that the screen on their bedside monitor (bsm) is all white.

Brand Name
BSM-2354A
Common Device Name
VITAL SIGNS MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
attn: shama mooman
tokyo, 161-8 560
JA  161-8560
MDR Report Key6963443
Report Number8030229-2017-00344
Device Sequence Number13784295
Product Code MHX
UDI-Device Identifier04931921101728
UDI-Public04931921101728
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K011918
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/19/2017
Report Date (Section F) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-2354A
Device Catalogue NumberBSM-2354A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/01/2016
Device Age136 MO
Event Location Hospital
Date Report to Manufacturer10/19/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2017
Initial Report FDA Received Date10/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/19/2017